I've been a Retin-A user for almost 5 yrs. now. I love it and believe it's one of the best products for your skin that really delivers results. I am 50-yrs-old. I use Retin-A cream 0.1% on both my face+neck 3-4 nights a week. I'm wondering if there's ever been any connection between repeated rubbing of Retin-A on the neck + the development of benign thyroid nodules. I don't have thyroid disease/thyroid cancer. I was tested this summer. But I do have a lumpy thyroid. Experts--any ideas?
Can Long-term Retin-A Application on the Neck Cause Thyroid Nodules by Any Chance?
Doctor Answers (2)
There is no relationship between Retin A and thyroid nodule. The thyroid nodule need full work up and may be a needle biobsy
Retin-A and thyroid nodules
Retin-A is a topical agent and it does not have the ability to penetrate deep enough to create thyroid nodules or have any effect on the thyroid. The two, in my opinion, would not be related.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.